# SDR 05FDEA00442

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP UPPER SURFACE 3.9 IN FROM T/E AND 30 IN FROM I/B END SKIN PUNCTURED REF N00914.  REPAIRED FLAP IAW SRM 57-52-12 FIG 4D.
